Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

10-2015

Journal or Book Title

Journal of Graph Theory

Volume

80

Issue

2

First Page

98

Last Page

111

DOI

10.1002/jgt.21842

Abstract

Let G be a planar triangle-free graph and let C be a cycle in G of length at most 8. We characterize all situations where a 3-coloring of C does not extend to a proper 3-coloring of the whole graph.

Comments

This is the peer-reviewed version of the following article: dvořák, zdeněk and Bernard Lidický. "3‐Coloring Triangle‐Free Planar Graphs with a Precolored 8‐Cycle." Journal of Graph Theory 80, no. 2 (2015): 98-111, which has been published in final form at doi: 10.1002/jgt.21842. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Posted with permission.

Copyright Owner

Wiley Periodicals, Inc.

Language

en

File Format

application/pdf

Published Version

Share

COinS